Saaban, Azizan and Mt Piah, Abd Rahni and Abd Majid, Ahmad (2011) Performance of the triangulation-based methods Of positivity-preserving scattered data interpolation. Far East Journal of Mathematical Sciences (FJMS), 57 (1). pp. 1-11. ISSN 0972-0871
![]() |
PDF
Restricted to Registered users only Download (239kB) | Request a copy |
Abstract
We present the result and accuracy comparison of generalized positivity-preserving schemes for triangular Bézier patches of 1C and 2C scattered data interpolants that have been c on structed. We compare three methods of 1C schemes using cubic triangular Bézier patches and one 2C scheme using quintic triangular Bézier patches.Our test case consists of four sets of node/test function pairs, with node-count ranging from 26 to 100 data points. The absolute maximum and mean errors are computed using 33×33 evaluation points on a uniform rectangular grid.
Item Type: | Article |
---|---|
Subjects: | Q Science > QA Mathematics |
Divisions: | College of Arts and Sciences |
Depositing User: | Dr. Azizan Saaban |
Date Deposited: | 05 Nov 2014 00:40 |
Last Modified: | 05 Nov 2014 00:40 |
URI: | https://repo.uum.edu.my/id/eprint/12539 |
Actions (login required)
![]() |
View Item |